MathSciNet Relay Station
MathSciNet bibliographic data
MR879718 81B05 (46L60)
Landau, Lawrence J. On the violation of Bell's inequality in quantum theory. Phys. Lett. A 120 (1987), no. 2, 54–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement